MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced inadequate stimulation due to high impedances on the lead following a revision procedure reported in manufacturer report 3006630150-2023-05955.The patient underwent a lead replacement procedure and was doing well postoperatively.
 
Additional Manufacturer Narrative
Analysis of the lead revealed that visual inspection of the paddle lead showed it was cleanly cut into five pieces, approximately 52 cm from the proximal end of the lead.The clean-cut damage is a result of a typical explant procedure, and it is not considered a failure.No other anomalies were identified aside from the clean cut.A labeling review determined that the event of inadequate stimulation due to high impedances on the lead is a known inherent risk of the device as documented in the ifu.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced inadequate stimulation due to high impedances on the lead following a revision procedure reported in 3006630150-2023-05955.The patient underwent a lead replacement procedure and was doing well postoperatively.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18172873
Report Number3006630150-2023-07201
Device Sequence Number20805710
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public08714729832690
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2018
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number19720485
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown